Computation of quasistationary states in nonrelativistic quantum mechanics
Doklady Akademii Nauk, Tome 204 (1972) no. 5, pp. 1071-1074
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_204_5_a11,
author = {A. G. Ramm},
title = {Computation of quasistationary states in nonrelativistic quantum mechanics},
journal = {Doklady Akademii Nauk},
pages = {1071--1074},
year = {1972},
volume = {204},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_204_5_a11/}
}
A. G. Ramm. Computation of quasistationary states in nonrelativistic quantum mechanics. Doklady Akademii Nauk, Tome 204 (1972) no. 5, pp. 1071-1074. http://geodesic.mathdoc.fr/item/DAN_1972_204_5_a11/